# SDR DALA2016111408785

- Difficulty date: November 13, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 55,276 hours, 22,402 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND  MAIN CABIN LT CREASE BEAM WEB UPPER SURFACE CORRODED AT STATION 500H. MAINTENANCE REMOVED AND REPLACED WEB PER BAC DWG 143A5913 REV AND SRM 51-40-02.
